# SDR CALA2023092702889

- Difficulty date: September 24, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 113,124 hours, 11,731 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4088240901
- Part serial: 33698806
- Condition: Faulty
- Location: Rh
- Part time: 726,471 hours, 702,906 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO FMC PROMPT ON F/O CDU . UNABLE TO SELECT FMC. REPLACED RIGHT CDU PER TASK 34-61-02-420-801. SYSTEM OP''S CHECKED GOOD.PARTS USED:  27-3161-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1753966  SN OFF 8806 UNIT, CONTROL D  OFF 27-3161-9-0004 8806 ON 27-3161-9-0004 8541
